MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231214
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: (b)(6) 2019: pll161207/20484379 udi: (b)(4).
 
Event or Problem Description
On (b)(6) 2019, this patient underwent an endovascular procedure to treat a "significant chunk of thrombus" that was attached to the distal aorta near the aortic bifurcation.The thrombus was showering into the patients legs.The physician planned to trap the thrombus against the distal aorta using a gore® excluder® aaa endoprosthesis featuring c3 deployment system.The trunk-ipsilateral leg component was implanted with the ipsilateral leg on the right side, and the contralateral leg component on the left side.An iliac extender component was also implanted on the right side.Later on the same day, the physician reported that the ipsilateral side of the trunk-ipsilateral component and the iliac extender component had become occluded.It is believed that the thrombus in the distal aorta was pushing against the ipsilateral leg and blood flow was hindered from going down the ipsilateral side, thus contributing to the occlusion.On (b)(6) 2019, both gore devices were explanted.An aorto-uni-iliac bypass was performed on the patient¿s right side, and an aorto-femoral bypass was completed on the patient¿s left side.The patient tolerated the procedure.No other information was given, and due to hippa no other details are expected.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9278593
Report Number3007284313-2019-00336
Device Sequence Number10867332
Product Code MIH
UDI-Device Identifier00733132622337
UDI-Public(01)00733132622337(17)201129
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Model NumberRLT231214
Device Catalogue NumberRLT231214
Device Lot Number17502746
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR